Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Unable to clear throat, restless legs at night. Taking requip medication. Treatment?

I wake up every night & many times during the day trying to clear my throat & I can t---eventually after several hours it gets better---also I take Requip 20mg for restless legs every night --when I try to wake up in the AM I feel like I m in a coma or very drugged--I really don t think its the requip--I ve been on it for years---I have an appnt to see an ENT in August but I am getting so frustrated now---can you help me? thanks I am on disability & cannot afford to pay--sorry
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Hi, you need to see an ENT and a complete ENT examination is must. there is need for ruling out sinusitis and an Xray or a CT scan may be required. The throat symptoms can be because post nasal drip and dryness of mouth is usually due to nose remaining blocked. So addressing the nasal obstruction par should improve that problem. Regards
Answered: Fri, 28 Feb 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor